Journal Article

Gatifloxacin-Associated Corrected QT Interval Prolongation, Torsades de Pointes, and Ventricular Fibrillation in Patients with Known Risk Factors

Joseph S. Bertino, Robert C. Owens, Timothy D. Carnes and Paul B. Iannini

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 34, issue 6, pages 861-863
Published in print March 2002 | ISSN: 1058-4838
Published online March 2002 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/339075
Gatifloxacin-Associated Corrected QT Interval Prolongation, Torsades de Pointes, and Ventricular Fibrillation in Patients with Known Risk Factors

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

Drugs not commonly considered to be cardioactive agents have been reported to cause prolongation of the corrected QT interval with resultant torsades de pointes or ventricular fibrillation. We report 4 cases of gatifloxacin-associated cardiac toxicity in patients with known risk factors for this adverse event.

Journal Article.  1955 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.